# SDR USAA2011101800042

- Difficulty date: September 22, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N937UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- Aircraft time: 56,958 hours, 22,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N5451
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK CORROSION ON INTERCOSTAL BETWEEN BS 1500 AND BS 1520 AND BETWEEN S29R AND S30R.  REPLACED INTERCOSTAL BETWEEN BS 1500 AND BS 1520 AND BETWEEN S29R AND S30R IAW B757 SRM 51-40-02-0G.
